# SDR A6WA201745084

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 33,087 hours, 31,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INOPERATIVE.   REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-10, OPS CHECKED GOOD.
